# SDR SWAA031108

- Difficulty date: May 16, 2003
- Submitted: May 22, 2003
- Operation: Air carrier
- Aircraft: N347SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24374
- Aircraft time: 47,377 hours, 44,512 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Torque Tube
- Part number: 251A2345
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, SWA SI 11038, LT ELEVATOR TAB FAILED FREE PLAY CHECK.  FOUND,PLAY AT ELEVATOR TORQUE TUBE ASSY BETWEEN LT ELEVATOR INPUT ROD ARM AND OUTER TUBE.  REMOVED AND REPLACED ELEVATOR TORQUE TUBE PER MM.
